Show simple item record

dc.contributor.authorMartínez-Finkelshtein, Andrei
dc.contributor.authorBarry, Simon
dc.date.accessioned2012-07-31T11:43:09Z
dc.date.available2012-07-31T11:43:09Z
dc.date.issued2011
dc.identifier.urihttp://hdl.handle.net/10835/1624
dc.description.abstractWe show that for many families of OPUC, one has k'′nk2/n → 1, , a condition we call normal behavior. We prove that this implies | n| → 0 and that it holds if P∞ n=0| n| < ∞. We also prove it is true for many sparse sequences. On the other hand, it is often destroyed by the insertion of a mass point.es_ES
dc.language.isoenes_ES
dc.sourceJournal of Approximation Theory Volume 163, Issue 6, June 2011es_ES
dc.subjectPolinomios ortogonaleses_ES
dc.subjectAsintóticaes_ES
dc.subjectOrthogonal polynomialses_ES
dc.subjectDerivative asymptoticses_ES
dc.titleAsymptotics of the L2 norm of derivatives of OPUCes_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES


Files in this item

This item appears in the following Collection(s)

Show simple item record